# SDR MALA965205

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 7000700975
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3281 - ON CLIMB-OUT FROM MSP, THE FLIGHT OFFICERS VSI SHOWED ZERO.  DURING DESCENTS, THE SYSTEM OPERATED NORMALLY. THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE NR 2 ADC.  ALL CHECKS SATISFACTORY.  (M)
